# SDR COEA2009102209821

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 30,766 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575111201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE:  MAJOR REPAIR, CARGO COMPARTMENT CREASE BEAM RIGHT SIDE FWD OF FRAME 24 UNDERSIDE OF WEB HAS SEVERAL TOOLING MARKS.  REMOVED RT CREASE BEAM WEB BETWEEN FR23D AND FR24.  BLENDED TOOLING MARKS IAW ATR72 DO\TS SRI 12468.  RE-INSTALLED CREASE BEAM WEB.  SRAS TO BE ISSUED UPON COMPLETION.
